# SDR MALA060287

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 21,205 hours, 23,535 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON RIGHT HORIZONTAL STABILIZER CAUSED DENT IN UPPER ALUMINUM SKIN AT HS99.92, .025 INCH DEEP AND 0.640 INCH DIAMETER. LOCATED 11.5 INCHES FROM LEADING EDGE AND 36 INCHES FROM OB ELEVATOR HINGE POINT.  DAMAGED REPAIRED WITH BONDED DOUBLER IAW SAAB SRM SECTION 55-10-10 AND MESABA EOS55017.
